# SDR 2020FA0000558

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: General aviation
- Aircraft: N308QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800116
- Aircraft time: 11,322 hours, 7,649 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 69310122
- Condition: Corroded
- Location: Vertical Stab
- Part time: 11,322 hours, 7,649 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT SPAR CAP DAMAGE (CORROSION).  ENGINEERING MEMO DQ28088M1 DATED DECEMBER 7, 2020.
